# SDR UIEA2017060500930

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Guard
- Part number: 433100004
- Condition: Broken
- Location: Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IDG DISCONNECT SWITCH GUARD BROKEN.  THE SWITCH GUARD WAS REPLACED IAW SWPM 20-84-00.
